Alert archive / Tennessee / River Flood Warnings in 2011

River Flood Warning 5, NWS Nashville, TN

February 28, 2011Montgomery County, Robertson County, Tennessee

NWS Nashville, TN issued this river flood warning at Feb 28, 2011, 10:10 PM CST for Montgomery County, Robertson County, Tennessee. It took effect at Mar 1, 2011, 12:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2011, 10:10 PM CST (04:10 UTC)
In effect from
Mar 1, 2011, 12:00 AM CST
Expired
Mar 1, 2011, 2:30 PM CST
In force
15 hr
Issued by
NWS Nashville, TN
Flood severity
Minor

Counties Montgomery County, TN, Robertson County, TN

The river

Written for the forecast point Red River near Port Royal (PORT1). The gauge peaked at 30.52 ft at Mar 1, 2011, 4:00 AM CST.

actionminormoderate203003/0103/02
Action stage
25 ft
Minor stage
30 ft
Moderate stage
38 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03436100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

312 
WGUS44 KOHX 010410
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN 
1010 PM CST MON FEB 28 2011

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR 
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES

. INSERT A BRIEF STATEMENT ABOUT RAINFALL...FUTURE RAINFALL...OR OTHER WEATHER 
INFORMATION. BE SURE TO KEEP THE "." AT THE BEGINNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-011610-
/O.NEW.KOHX.FL.W.0005.110301T0600Z-110301T2200Z/
/PORT1.1.ER.110301T0600Z.110301T1200Z.110301T1600Z.NO/
1010 PM CST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A 

* FLOOD WARNING FOR 
  THE RED RIVER NEAR PORT ROYAL
* FROM LATE TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 09PM MONDAY THE STAGE WAS...28.1 FEET 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO RISE TO NEAR 31.0     FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE     MORNING.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.

$$
5 follow-up statements
466 
WGUS44 KOHX 010449 CCA
FLWOHX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING...CORRECTION...CORRECTED
NATIONAL WEATHER SERVICE NASHVILLE TN
1010 PM CST MON FEB 28 2011

...THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A FLOOD WARNING FOR
THE FOLLOWING RIVERS IN MIDDLE TENNESSEE...

  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES

.RAINFALL FROM EARLIER TODAY HAS CAUSED CONSIDERABLE RISES ALONG THE RED RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-011610-
/O.NEW.KOHX.FL.W.0005.110301T0600Z-110301T2200Z/
/PORT1.1.ER.110301T0600Z.110301T1200Z.110301T1600Z.NO/
1010 PM CST MON FEB 28 2011

THE NATIONAL WEATHER SERVICE IN NASHVILLE, TN HAS ISSUED A

* FLOOD WARNING FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM LATE TONIGHT UNTIL TUESDAY AFTERNOON.
* AT 09PM MONDAY THE STAGE WAS...28.1 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 30.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY MIDNIGHT AND CONTINUE TO RISE TO NEAR 31.0     FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE     MORNING.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.

$$

07
545 
WGUS84 KOHX 010445
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1045 PM CST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 

.HEAVY RAINFALL FROM EARLIER TODAY HAS CAUSED CONSIDERABLE RISES ALONG
 THE RED RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-011645-
/O.CON.KOHX.FL.W.0005.110301T0600Z-110301T2200Z/
/PORT1.1.ER.110301T0600Z.110301T1200Z.110301T1600Z.NO/
1045 PM CST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* FROM AFTER MIDNIGHT TOMORROW UNTIL 03/01 16:00.
* AT 10PM MONDAY THE STAGE WAS 28.7 FEET. 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 31.0 FEET BY MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY TOMORROW LATE MORNING.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.

$$
169 
WGUS84 KOHX 010544
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1144 PM CST MON FEB 28 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 

HEAVY RAINS FROM MONDAY HAVE CAUSED RISES ALONG THE RED RIVER WHICH WILL
PUSH RIVER LEVELS ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-011744-
/O.CON.KOHX.FL.W.0005.110301T0600Z-110301T2200Z/
/PORT1.1.ER.110301T0600Z.110301T1200Z.110301T1600Z.NO/
1144 PM CST MON FEB 28 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* UNTIL 10AM TUESDAY.
* AT 11PM MONDAY THE STAGE WAS 29.2 FEET. 
* NONFLOOD FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE AFTER MIDNIGHT AND CONTINUE TO 
  RISE TO NEAR 31.0 FEET BY 10AM TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY LATE MORNING TUESDAY.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.

$$
205 
WGUS84 KOHX 011015
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
415 AM CST TUE MAR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...

  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
HEAVY RAINS FROM MONDAY HAVE CAUSED RISES ALONG THE RED RIVER WHICH HAS
PUSHED RIVER LEVELS ABOVE FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-012200-
/O.CON.KOHX.FL.W.0005.000000T0000Z-110301T2200Z/
/PORT1.1.ER.110301T0708Z.110301T1200Z.110301T1600Z.NO/
415 AM CST TUE MAR 1 2011

THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* UNTIL 03/01 16:00.
* AT 03AM TUESDAY THE STAGE WAS 30.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 31.0 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE THIS MORNING.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.

$$

JLM
612 
WGUS84 KOHX 011647
FLSOHX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NASHVILLE TN
1047 AM CST TUE MAR 1 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TENNESSEE...
 
  RED RIVER NEAR PORT ROYAL AFFECTING MONTGOMERY AND ROBERTSON COUNTIES 
 
. HEAVY RAIN FROM MONDAY HAS CAUSED HIGHER RIVER LEVELS. THE RIVER LEVEL IS NOW FALLING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID FLOODED AREAS ALONG THE RIVER...AND MOVE PERSONAL BELONGINGS TO HIGHER 
GROUND. NEVER DRIVE THROUGH FLOODED ROADS AS THE DEPTH OF WATER MAY BE TOO GREAT
TO PASS...EVEN IN TRUCKS OR SPORT UTILITY VEHICLES. IF YOU COME ACROSS A FLOODED
ROAD...TURN AROUND DON'T DROWN.

STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA FOR FURTHER INFORMATION 
FROM THE NATIONAL WEATHER SERVICE.

&&

TNC125-147-012030-
/O.EXT.KOHX.FL.W.0005.000000T0000Z-110301T2030Z/
/PORT1.1.ER.110301T0708Z.110301T1000Z.110301T2030Z.NO/
1047 AM CST TUE MAR 1 2011

...FLOOD WARNING EXTENDED UNTIL 03/01 14:30...THE FLOOD WARNING CONTINUES FOR
  THE RED RIVER NEAR PORT ROYAL
* UNTIL 03/01 2:30 PM.
* AT 10AM TUESDAY THE STAGE WAS 30.2 FEET. 
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 30.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE THIS AFTERNOON.
* AT 33.0 FEET...FLOOD WATERS WILL APPROACH THE PORT ROYAL STATE PARK ON HIGHWAY
  238.
* AT 30.0 FEET...FLOOD WATERS WILL INUNDATE BOTTOMLAND AND LOW LYING AREAS ALONG
  PORT ROYAL ROAD NEAR PORT ROYAL STATE PARK.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 28, 6:18 PM CST, 3 hours 52 minutes earlier.

Area forecast discussion, Feb 28, 6:18 PM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
618 PM CST MON FEB 28 2011

.UPDATE...
WIND ADVISORY HAS EXPIRED. CURRENT SPEEDS ARE GENERALLY IN THE 10
TO 20 MPH RANGE ACROSS THE MID STATE. MODELS IN AGREEMENT WITH A
CONTINUATION OF THE WIND MAG WEAKENING TREND AS THE GRADIENT
SLOWLY RELAXES OVERNIGHT.

CURRENT GRIDS SHOW A CONTINUATION OF A SLIGHT CHANCE OF SHOWERS
FOR THE PLATEAU UNTIL 03Z. I WILL...HOWEVER...GO AHEAD AND PULL
THE PLUG ON THAT AND REMOVE THE POPS NOW.

OTW...LOW TEMPS DOWN INTO THE LOWER TO MID 30S APPEARS TO BE IN
GOOD SHAPE. LOW CLOUDINESS STILL COVERS MOST OF THE AREA BUT WE
ARE SEEING SOME CLEARING ACROSS THE FAR NORTHWEST. MODELS LEAN
TOWARD A SLOW CLEARING TREND WITH MOSTLY CLOUDY SKIES PREVAILING
THROUGH AT LEAST 10Z OR SO. CURRENT SKY GRIDS APPEAR TO BE A TOUGH
TOO BULLISH WITH THE CLEARING TREND. THUS...I WILL BACK THE
CLEARING TREND UP BY A FEW HOURS.

ZONES WILL SOON BE OUT AFTER GRID UPDATE.

&&

.PREV DISCUSSION... /ISSUED 556 PM CST MON FEB 28 2011/

UPDATE...FOR 00Z TAFS.

AVIATION...
COLD FRONT AND ASSOCIATED WIDESPREAD PCPN FROM EARLIER NOW WELL
EAST AND IS EXPECTED TO MOVE FURTHER OUT OF THE PICTURE TONIGHT.
LOW-LEVEL MOISTURE HOWEVER WILL LINGER BEHIND...AND THUS MVFR/IFR
CEILINGS...AND VSBYS CSV EARLY THIS EVENING...WILL CONTINUE WELL
INTO THE NIGHT. WHILE CONDITIONS MAY IMPROVE OVERNIGHT...THIS
MOST LIKELY WILL OCCUR AFTER 12Z TUE.

PREV DISCUSSION... /ISSUED 259 PM CST MON FEB 28 2011/

SHORT TERM...SURFACE COLD FRONT HAS NOW SWEPT ACROSS OUR AREA AND
THE ATMOSPHERE IS RAPIDLY STABILIZING FROM THE NORTHWEST AS MUCH COOLER
AIR MOVES IN ON NORTHWESTERLY WINDS. RADAR SHOWS SOME LIGHT
SHOWERS STILL HANGING IN AT SOME PLACES BEHIND THE FRONT AND WILL
PROBABLY KEEP A 40-60% POP RUNNING THROUGH 00Z, THEN KEEP ONLY A
20% CHANCE ALONG THE CUMBERLAND PLATEAU FOR THIS EVENING (00Z-03Z).

WILL CANCEL FFA AT 3PM, PRIOR TO ZONE ISSUANCE, SINCE ALL HEAVY
RAINFALL HAS NOW PUSHED EAST OF THE MID STATE. HOWEVER, WILL LET WIND
ADVISORY REMAIN OVER OUR EASTERN AND SOUTHERN AREAS THROUGH 6 PM,
AS WINDS REMAIN A BIT GUSTY IN A FAIRLY BROAD ZONE IMMEDIATELY
BEHIND THE SURFACE FRONT.

FOLLOWING PASSAGE OF THE COLD FRONT, EXPECT DRY CONDITIONS TO
GRACE THE MID STATE THROUGH THURSDAY NIGHT, AS HIGH PRESSURE
BUILDS ACROSS THE AREA. A DRY COLD FRONT SWEEPS THROUGH WEDNESDAY
AFTERNOON AND NIGHT, REINFORCING NORTHERLY FLOW ACROSS THE
TENNESSEE VALLEY.

SOUTHERLY FLOW FINALLY BECOMES RE-ESTABLISHED THURSDAY NIGHT, AND
EXPECT SOME ISENTROPIC CLOUDS TO SPREAD IN BY SUNRISE FRIDAY. AM
NOT TOO SURE OF HOW MUCH SUNSHINE WILL DEVELOP DURING THE DAYLIGHT
HOURS ON FRIDAY AND AM HESITANT TO GO TOO MUCH ABOVE GFS MOS
GUIDANCE FOR THAT PARTICULAR PERIOD.

LONG TERM...STILL LOOKS LIKE ANOTHER COLD FRONT PUSHES INTO THE
AREA SATURDAY AND SATURDAY NIGHT AND HAVE GONE WITH SOMEWHAT OF A
GFS/ECMWF COMPROMISE ON THE FRONTAL MOVEMENT AND PRECIP PATTERN. LOOKS
LIKE THIS FRONT COULD BE SIMILAR TO THE LAST FEW, WITH SOME HEAVY
DOWNPOURS AND POSSIBILITY FOR ISOLATED SEVERE THUNDERSTORMS.

THE CHANGE TO A POSITIVE ARCTIC OSCILLATION OVER RECENT WEEKS HAS
DEFINITELY PUT US IN A MORE SPRING-LIKE PATTERN, WITH A
SIGNIFICANT INCREASE IN PRECIPITATION AND WARMTH. EXTENDED PROGS
SHOW LITTLE, IF ANY, CHANGE IN THE PREVAILING WEATHER PATTERNS
THROUGH MID-MARCH. SO, IF WE KEEP OUR FINGERS CROSSED, WE MAY FIND
THAT OURS DAYS IN THE DEEP FREEZE, THAT WE ENDURED DURING THE
FIRST TWO-THIRDS OF THE WINTER, MAY INDEED BE OVER. IN ITS PLACE,
WE MAY OURSELVES IN SOGGY BOTTOM.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21
Hazardous weather outlook, Feb 28, 1:53 PM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
153 PM CST MON FEB 28 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-011200-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
153 PM CST MON FEB 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WITH HEAVY RAINFALL HAVE TAPERED OFF...BUT WATER
LEVELS WILL REMAIN ON SOME CREEKS AND SMALL STREAMS IN THE AREA
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED
TO REPORT HEAVY RAINFALL AMOUNTS OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN NASHVILLE.

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 10:00 PM CSTRiver Flood AdvisoryOHXPerry30 hr
Feb 28, 10:00 PM CSTRiver Flood AdvisoryOHXMontgomery, Robertson29 hr
Feb 28, 11:18 PM CSTRiver Flood AdvisoryOHXMontgomery32 hr

Nearby

River Flood Warnings in Tennessee, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.